A criterion for the convergence of the Mellin-Barnes integral for solutions to simultaneous algebraic equations : научное издание | Научно-инновационный портал СФУ

A criterion for the convergence of the Mellin-Barnes integral for solutions to simultaneous algebraic equations : научное издание

Тип публикации: статья из журнала

Год издания: 2017

Идентификатор DOI: 10.1134/S0037446617030120

Ключевые слова: algebraic equations, Mellin-Barnes integral, hypergeometric functions, convergence domain

Аннотация: We obtain a criterion for the convergence of the Mellin-Barnes integral representing the solution to a general system of algebraic equations. This yields a criterion for a nonnegative matrix to have positive principal minors. The proof rests on the Nilsso

Ссылки на полный текст

Издание

Журнал: SIBERIAN MATHEMATICAL JOURNAL

Выпуск журнала: Vol. 58, Is. 3

Номера страниц: 493-499

ISSN журнала: 00374466

Место издания: NEW YORK

Издатель: MAIK NAUKA/INTERPERIODICA/SPRINGER

Авторы

Вхождение в базы данных

Информация о публикациях загружается с сайта службы поддержки публикационной активности СФУ. Сообщите, если заметили неточности.

Вы можете отметить интересные фрагменты текста, которые будут доступны по уникальной ссылке в адресной строке браузера.